# SDR 99ZZZX3769

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: L771M20C1005
- Condition: Malfunctioned
- Location: Dual Torque
- Part time: 426 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NEEDLE WANDERS.
